# SDR CA150325006

- Difficulty date: March 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overspeed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMBOUT, FLIGHT CREW OBSERVED ENGINE NR 2 PROPELLER OVERSPEED.  FLIGHT CREW ELECTED TO PERFORM AN INFLIGHT SHUTDOWN OF ENGINE NR 2 AND RETURNED TO DEPARTURE AIRPORT.  ACFT LANDED UNEVENTFULLY. TECHS WILL BE GOING ONSITE TO PERFORM TROUBLESHOOTING.
